# SDR 2002FA0000863

- Difficulty date: May 22, 2002
- Submitted: July 24, 2002
- Operation: General aviation
- Aircraft: N6577S
- Make and model: Beech 58
- Aircraft serial: TH712
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Brace
- Part number: 95824019
- Condition: Failed
- Location: Nlg
- Part time: 5,131 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE RETRACT BRACE FAILED ALLOWING NOSE GEAR TO RETRACT UPON LANDING.
